# SDR 2005FA0000045

- Difficulty date: March 20, 2004
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- Engine: Garrtt TPE33112UA
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cargo Clickclack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CARGO DOOR WARNING LIGHT CAME ON DURING CLIMBOUT, CREW RETURNED TO THE STATION.  ONE OF THE FOLLOWING:  DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, DOOR CLICK CLACK RIGGING/ LUBRICATION, OR SWITCH RIGGING.  ALL SWITCHES AND CLICK CLACKS WERE INSPECTED AND LUBRICATED, NO DEFECTS WERE NOTED.  AIRCRAFT GROUND PRESSURIZATION RUN WAS PERFORMED, OPS CHECKED GOOD.  (NM05200403789) (K)
